I have been having this same problem for about 2 years ( when I first noticed ) at first I thought it was pain medician I was taking, so I stopped taking it and I didn't have the swollen lips or wilts on my body. I begain taking another pain reliver that was working fine at first, than later again with the swollen lips and wilts. I don't know what it could be but this is very aggrevating..I think I will go get the test that some people have suggested on these post and I hope we all are able to fine a reason and releif from this....Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?